Some Bounds for the Pseudocharacter of the Space C-alpha (X, Upsilon)

Vural Ç.

FILOMAT, vol.29, no.1, pp.107-109, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1501107v
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.107-109
  • Gazi University Affiliated: Yes


Let C-alpha (X, Upsilon) be the set of all continuous functions from X into Upsilon endowed with the set-open topology where alpha is a hereditarily closed, compact network on X. We obtain that: